# SDR 2008UALA03463

- Difficulty date: June 19, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 25,326 hours, 3,257 cycles
- Engine: Pwa PW40903
- System (JASC): 3212 · Emergency Flotation Section
- Part: Structure
- Condition: Cracked
- Location: Rt Nlg Door
- Component: Door
- Component part number: 141W610116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT NLG DOOR AFT LOWER CORNER CRACKED APPROX 3"X1" AREA.   *S/D*  SUSPECT NORMAL AC OPERATION.  ACCOMPLISHED INTERIM REPAIR PER EVA-71532.  ** MF2588 CREATED TO MONITOR **  AC OK FOR SERVICE.
